Publications


  1. Convex integral functionals of processes of bounded variation, Journal of Convex Analysis, to appear (with A.-P. Perkkiö)
  2. Convex duality in optimal investment and contingent claim valuation in illiquid markets, (with A.-P. Perkkiö)
  3. Shadow price of information in discrete time stochastic optimization, Mathematical Programming, to appear (with A.-P. Perkkiö)
  4. Convex integral functionals of regular processes, Stochastic Processes and their Applications, to appear (with A.-P. Perkkiö)
  5. Duality and optimality conditions in stochastic optimization and mathematical finance, Journal of Convex Analyis, to appear (with S. Biagini and A.-P. Perkkiö)
  6. Correctional note: Convex duality in stochastic optimization and mathematical finance
  7. Existence of solutions in non-convex dynamic programming and optimal investment, Mathematics and Financial Economics, to appear (with A.-P. Perkkiö and M. Rásonyi)
  8. Duality in convex problems of Bolza over functions of bounded variation, SIAM Journal on Control and Optimization, 52(2014), pp.1481-1498 (with A.-P. Perkkiö)
  9. Optimal investment and contingent claim valuation in illiquid markets, Finance and Stochastics, 18(2014), pp.733-754
  10. Return dynamics of index linked bond portfolios, Journal of Portfolio Management, 41(2014), pp.78-84 (with M. Koivu)
  11. Convex duality in optimal investment under illiquidity, Mathematical Programming, Ser. B, 148(2014), pp.279-295.
  12. Liability-driven investment in longevity risk management, International Series in Operations Research & Management Science, to appear (with H. Aro)
  13. Stochastic modeling of mortality and financial markets, Scandinavian Actuarial Journal, 2014, pp.483-509 (with H. Aro)
  14. Introduction to convex optimization in financial markets, Mathematical Programming, 134(2012), pp.157-186
  15. Dual representation of superhedging costs in illiquid markets, Mathematics and Financial Economics, 5(2012), pp.233-248.
  16. Stochastic programs without duality gaps, Mathematical Programming, 136(2012), pp. 91-220 (with A.-P. Perkkiö)
  17. Reduced form modeling of limit order markets, Quantitative Finance, 12(2012), pp. 1025-1036 (with P. Malo)
  18. Convex duality in stochastic programming and mathematical finance, Mathematics of Operations Research, 36(2011), pp. 340-362.
  19. Cash-flow based valuation of pension liabilities, European Actuarial Journal, 1(2011), pp. 329-343 (with P. Hilli, M. Koivu).
  20. A user-friendly approach to stochastic mortality modelling, European Actuarial Journal, 1(2011), pp. 151-167 (with H. Aro).
  21. Optimal construction of a fund of funds, European Actuarial Journal, 1(2011), pp. 345-359 (received the Best Paper Award at IAA AFIR Colloquium 2009) (P. Hilli, M. Koivu).
  22. Hedging of claims with physical delivery under convex transaction costs, SIAM Journal on Financial Mathematics, 1(2010), pp. 158-178 (with I. Penner).
  23. Superhedging in illiquid markets, Mathematical Finance, 21(2011), pp. 519-540.
  24. Arbitrage and deflators in illiquid markets, Finance and Stochastics, 15(2011), pp. 57-83.
  25. Galerkin methods in dynamic stochastic programming, Optimization, 59(2010), pp. 339-354 (with M. Koivu).
  26. Epi-convergent discretizations of multistage stochastic programs via integration quadratures, Mathematical Programming, 116(2009), pp. 461-479.
  27. Numerical study of discretizations of multistage stochastic programs, Kybernetika, 44(2008), pp. 185-204 (with P. Hilli).
  28. Epi-convergent discretization of the generalized Bolza problem in dynamic optimization, Optimization Letters, 1(2007), pp. 379-390 (with B.S. Mordukhovich).
  29. An adaptive importance sampling technique, Proceedings of Monte Carlo and Quasi-Monte Carlo Methods 2004, Springer 2006 (with M. Koivu).
  30. Cointegration analysis of the FED model, Finance Research Letters, (2)2005, pp. 248-259 (M. Koivu, W.T. Ziemba).
  31. Epi-convergent discretizations of stochastic programs via integration quadratures, Numerische Mathematik, 100(2005), pp. 141-163 (with M. Koivu).
  32. Modeling assets and liabilities of a Finnish pension company: a VEqC approach, Scandinavian Actuarial Journal, 2005, pp. 46-76 (M. Koivu, A. Ranne).
  33. Epi-convergent discretizations of multistage stochastic programs, Mathematics of Operations Research, 30(2005), pp. 245-256.
  34. A stochastic programming model for asset and liability management of a Finnish pension company, Annals of Operations Research, 152(2007), pp. 115-139 (P. Hilli, M. Koivu, A. Ranne).
  35. Calibrated option bounds, International Journal of Theoretical and Applied Finance, 8(2005), pp. 141-159 (A.J. King, M. Koivu).
  36. Proximal methods for locally cohypomonotone operators, SIAM Journal on Control and Optimization, 43(2004), pp. 731-742 (with P.L. Combettes).
  37. Variational composition of a monotone operator and a linear mapping with applications to elliptic PDEs with singular coefficients, Journal of Functional Analysis, 198(2003), pp. 84-105 (with J. Revalski, M. Thera).
  38. Graph-distance convergence and uniform local boundedness of monotone mappings, Proceedings of the American Mathematical Society, 131(2003), pp. 3721-3729 (with Revalski, M. Thera).
  39. Inexact variants of the proximal point algorithm without monotonicity, SIAM Journal on Optimization, 13(2003), pp. 1080-1097 (with A.N. Iusem, B.F. Svaiter).
  40. Solving monotone inclusions with linear multi-step methods, Mathematical Programming, 96(2003), pp. 469-487 (with B.F. Svaiter).
  41. A splitting method for stochastic programs, Annals of Operations Research, 142(2006), pp. 259-268 (with M. Kallio).
  42. A splitting method for composite mappings, Numerical Functional Analysis and Optimization, 23(2002), pp. 875-890.
  43. Generalized Mann iterates for constructing fixed points in Hilbert spaces, Journal of Mathematical Analysis and Applications, 275(2002), pp. 521-536 (with P.L. Combettes).
  44. Local convergence of the proximal point algorithm and multiplier methods without monotonicity, Mathematics of Operations Research, 27(2002), pp. 193-202.
  45. Graphical convergence of sums of monotone mappings, Proceedings of the American Mathematical Society, 130 (2002), pp. 2261-2269 (with R.T. Rockafellar, M. Thera).
  46. On the range of monotone composite mappings, Journal of Nonlinear and Convex Analysis, 2(2001), Special Issue for Professor Ky Fan, pp. 193-202.
  47. Dualization of generalized equations of maximal monotone type, SIAM Journal on Optimization, 10(2000), pp. 809-835.
  48. Graph-convex mappings and K-convex functions, Journal of Convex Analysis, 6(1999), pp. 235-266.